# SDR REXA2022102502289

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670141781
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 684JB HAS A CHAFE APPROX. 1.25 X 1.00 X .005 INCHES DEEP	REMOVED AND REPLACED RH WING FLAP PANEL 684JB
